Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 145–196 (Mi umn3267)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic representation of orthogonal polynomials

B. L. Golinskii


Full text: PDF file (1971 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:2, 169–229

Bibliographic databases:

UDC: 517.5
MSC: 33C47, 42A20, 41A50
Received: 30.11.1976
Revised: 02.01.1979

Citation: B. L. Golinskii, “Asymptotic representation of orthogonal polynomials”, Uspekhi Mat. Nauk, 35:2(212) (1980), 145–196; Russian Math. Surveys, 35:2 (1980), 169–229

Citation in format AMSBIB
\Bibitem{Gol80}
\by B.~L.~Golinskii
\paper Asymptotic representation of orthogonal polynomials
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 145--196
\mathnet{http://mi.mathnet.ru/umn3267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571649}
\zmath{https://zbmath.org/?q=an:0449.42021|0475.42020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..169G}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 169--229
\crossref{https://doi.org/10.1070/RM1980v035n02ABEH001637}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81800005}


Linking options:
  • http://mi.mathnet.ru/eng/umn3267
  • http://mi.mathnet.ru/eng/umn/v35/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Badkov, “Pointwise estimates from below of the moduli of the derivatives of orthogonal polynomials on of the derivatives of orthogonal polynomials on”, Sb. Math., 186:6 (1995), 771–781  mathnet  crossref  mathscinet  zmath  isi
    2. Franz Peherstorfer, “Stieltjes polynomials and functions of the second kind”, Journal of Computational and Applied Mathematics, 65:1-3 (1995), 319  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:339
    Full text:143
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021